MathSciNet Relay Station
MathSciNet bibliographic data
MR2228339 17B63 (17B56 53D17)
Pichereau, Anne Poisson (co)homology and isolated singularities. J. Algebra 299 (2006), no. 2, 747–777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement